# SDR 2002F00526

- Difficulty date: May 14, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,233 hours, 18,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FS 419, RBL 22 SHEAR WEB FOUND WITH LEVEL 2 CORROSION.  MAINTENANCE REMOVED CORROSION ON WEB IN ACCORDANCE WITH SRM 53-11-11.  SPLICE PLATE OF RBL 22, LONGERON CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SPLICE PLATE AND TWO FRAME CLIPS IN ACCORDANCE WITH SRM 51-40-01, AND 51-10-05.
